# SDR CA990311037

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1303800445
- Condition: Malfunction
- Location: Rt Engine
- Part time: 159 hours
- Component: Meggitt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT ENGINE NG INDICATOR NOT FUNCTIONING AT ALL.  MAINTENANCE REPLACED THE INDICATOR MANUFACTURED BY MEGGITT.
